Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 35, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Aug 19, 2008, 1:19 AM CDT for Cotton County, Oklahoma; Wichita County, Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2008, 1:19 AM CDT (06:19 UTC)
- Expired
- Aug 19, 2008, 6:15 AM CDT
- In force
- 5 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cotton County, OK, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 46 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 2:00 AM CDT | FLASH FLOOD | Burkburnett, TX | FLOODING CONTINUED ALONG INTERSTATE 44 IN AND AROUND BURKBURNETT. TWO FEET OF WATER WAS REPORTED OVER THE INTERSTATE...WHICH WAS CLOSED FROM WICHITA FALLS TO THE RED RIVER. |
| Aug 19, 3:10 AM CDT | FLASH FLOOD | Iowa Park, TX | RESIDENTIAL FLOODING...INCLUDING SOME WATER RESCUES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 190619
FFWOUN
OKC033-TXC485-191115-
/O.NEW.KOUN.FF.W.0035.080819T0619Z-080819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
119 AM CDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN WICHITA COUNTY IN NORTHERN TEXAS...
SOUTHWESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 615 AM CDT
* AT 110 AM CDT...DOPPLER RADAR ESTIMATED BETWEEN THREE AND SIX
INCHES OF RAINFALL OVER MUCH OF NORTHEASTERN WICHITA COUNTY OVER
THE LAST THREE HOURS.
* LOCATIONS IN THE WARNING INCLUDE BURKBURNETT...CASHION...IOWA
PARK...NORTHERN WICHITA FALLS...PLEASANT VALLEY AND SHEPPARD AFB.
HEAVY RAIN WILL CONTINUE OFF AND ON THROUGH THE EARLY MORNING
HOURS...WITH MANY LOCATIONS WITHIN THE WARNED AREA RECEIVING ANOTHER
ONE TO TWO INCHES. WITH THE SOIL ALREADY SATURATED...ADDITIONAL
RAINFALL WILL BE QUICKLY CONVERTED TO RUNOFF. EXCESSIVE RUNOFF FROM
THIS STORM WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS.
DO NOT DRIVE VEHICLES INTO AREAS WHERE WATER COVERS THE ROADWAY. AS
LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
LAT...LON 3389 9870 3413 9874 3413 9870 3415 9868
3415 9866 3415 9865 3416 9843 3393 9843
$$2 follow-up statements
000
WGUS74 KOUN 190735
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
235 AM CDT TUE AUG 19 2008
OKC033-TXC485-191115-
/O.CON.KOUN.FF.W.0035.000000T0000Z-080819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-WICHITA TX-
235 AM CDT TUE AUG 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
EASTERN WICHITA AND SOUTHWESTERN COTTON COUNTIES...
SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUE ACROSS
WICHITA AND SOUTHERN COTTON COUNTIES. SERIOUS FLOODING IS
ONGOING...ESPECIALLY IN PARTS OF WICHITA COUNTY...INCLUDING THE CITY
OF WICHITA FALLS. WICHITA COUNTY EMERGENCY MANAGEMENT REPORTS THAT
SEVERAL HOMES HAVE BEEN FLOODED AND THE PEOPLE ARE BEING RESCUED BY
BOAT. ADDITIONAL HEAVY RAIN WILL CONTINUE FOR THE NEXT FEW HOURS AND
SEVERAL MORE INCHES OF RAIN ARE LIKELY. THIS WILL ONLY WORSEN THE
DANGEROUS FLOODING SITUATION.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
LAT...LON 3389 9870 3413 9874 3413 9870 3415 9868
3415 9866 3415 9865 3416 9843 3393 9843
$$000
WGUS74 KOUN 190951
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
451 AM CDT TUE AUG 19 2008
OKC033-TXC485-191115-
/O.CON.KOUN.FF.W.0035.000000T0000Z-080819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTON OK-WICHITA TX-
451 AM CDT TUE AUG 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
EASTERN WICHITA AND SOUTHWESTERN COTTON COUNTIES...
AT 448 AM CDT...HEAVY RAIN OVERNIGHT RESULTED IN FLASH FLOODING
ACROSS PARTS OF WICHITA AND COTTON COUNTIES. ALTHOUGH THE RAIN HAS
TAPERED OFF...HIGH WATER FROM THE EARLIER HEAVY RAIN MAY STILL CAUSE
PROBLEMS THROUGH THE EARLY MORNING.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
LAT...LON 3389 9870 3413 9874 3413 9870 3415 9868
3415 9866 3415 9865 3416 9843 3393 9843
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 8:55 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Aug 18, 8:55 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 855 PM CDT MON AUG 18 2008 .DISCUSSION... UPDATED GRIDDED DATA BASED ON RADAR TRENDS AND ANTICIPATED DEVELOPMENT EAST OF UPPER LOW. CONCENTRATED AREA OF RAIN BETWEEN LAWTON AND WICHITA FALLS HAS EASILY PUT DOWN 6 TO 8 INCHES OVER SMALL AREAS. FLASH FLOODING A CONCERN...BUT WITH SUCH SMALL AREAS AFFECTED...MAINSTEM FLOODING IS CURRENTLY NOT A BIG ISSUE. WE ARE MONITORING ALONG WITH ABRFC. THIS AREA WAS COINCIDENT WITH WELL DEFINED MID-LEVEL DRY SLOT THAT WRAPPED AROUND UPPER LOW AND ENHANCED POTENTIAL INSTABILITY. AS FAR AS RAIN DEVELOPMENT TONIGHT...EXPECT AREA OF RAIN TO BE MORE CONFINED TO SOUTHERN HALF OF OKLAHOMA AND NORTH TEXAS LATE TONIGHT CLOSER TO UPPER LOW AND LOW-MID LEVEL SHEAR ZONE. && .PREV DISCUSSION... /ISSUED 319 PM CDT MON AUG 18 2008/ DISCUSSION... UPPER LOW TRAVERSING THE TX PANHANDLE TODAY WILL CONT TO MEANDER AROUND WESTERN/CENTRAL OK FOR THE NEXT FEW DAYS. THIS WILL CONT TO PROVIDE MUCH OF OK AND N TX WITH PRECIP CHANCES WITH GRADUALLY SHIFT TO THE EAST BY WED INTO THU. ALTHOUGH HAVE HAD SOME HEAVIER RAIN TODAY... IT REMAINS FAIRLY ISOLATED AND CURRENT TRENDS SHOW THAT AREA WILL CONT TO SHIFT LOCATIONS. DO NOT ANTICIPATE ANY HEADLINES AT THIS POINT. UPPER LOW MAY/SHOULD FINALLY SHIFT NE OF THE AREA BY LATE THU AS IT GETS KICKED OUT AS LARGE WAVE MOVES ACROSS PACIFIC NORTHWEST INTO SOUTH-CENTRAL CANADA. THIS WAVE WILL TRY AND DRAG A SFC FRONT SOUTH INTO THE AREA BY SAT WITH ADDITIONAL RAIN CHANCES FOR PARTS OF THE AREA. OTHERWISE... COOLER THAN NORMAL TEMPS TO LIKELY CONT THROUGH MUCH OF THE WEEK BEFORE SOME WARMER TEMPS BY NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 65 79 64 77 / 90 50 50 60 HOBART OK 65 78 63 80 / 90 50 30 30 WICHITA FALLS TX 66 79 63 83 / 90 60 30 30 GAGE OK 57 80 57 79 / 70 30 20 30 PONCA CITY OK 63 81 64 77 / 70 20 50 50 DURANT OK 67 73 66 80 / 100 80 70 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/03
Hazardous weather outlook, Aug 18, 11:50 AM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT MON AUG 18 2008
OKZ004>048-050>052-TXZ083>090-191200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT MON AUG 18 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED...BUT
SEVERE WEATHER IS UNLIKELY.
DISCUSSION...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH TONIGHT AS AN UPPER LEVEL LOW MOVES FROM NORTHEAST NEW
MEXICO INTO THE SOUTHEAST TEXAS PANHANDLE. LIMITED INSTABILITY WILL
MAKE THE PROBABILITY OF SEVERE THUNDERSTORMS UNLIKELY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY AUG 19.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...10 PERCENT.
OTHER HAZARDOUS WEATHER...
THE VERY MOIST AIRMASS IN PLACE ALONG WITH THE SLOW MOVEMENT OF THE
THE RAIN SHOWERS WITH MAKE LOCALLY HEAVY RAINFALL POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE UPPER-LEVEL STORM WILL TRACK VERY SLOWLY ACROSS THE REGION
DURING THE UPCOMING WEEK. SCATTERED THUNDERSTORMS WILL OCCUR...
ESPECIALLY IN THE EARLY EVENING HOURS. THE GREATEST COVERAGE WILL BE
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. WEAK INSTABILITY
WILL LIMIT STORM INTENSITY. THE MAIN HAZARDS WILL BE OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. THE UPPER-LEVEL
STORM IS EXPECTED TO LEAVE THE REGION BY THURSDAY. THUNDERSTORMS
COULD THEN RETURN TO THE FORECAST AS EARLY AS FRIDAY NIGHT...WHEN A
COLD FRONT APPROACHES NORTHERN OKLAHOMA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY MORNING.
30In the hours before
Special weather statement, Aug 18, 7:21 PM CDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 721 PM CDT MON AUG 18 2008 TXZ086-190045- WICHITA TX- 721 PM CDT MON AUG 18 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF BURKBURNETT AT 721 PM CDT...MOVING EAST AT 7 MPH. TORRENTIAL RAIN...AS WELL AS SOME SMALL HAIL...ARE POSSIBLE WITH THIS STORM.
Local storm report, Aug 18, 8:14 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT MON AUG 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 2 NW FAXON 34.48N 98.60W
08/18/2008 COMANCHE OK PUBLIC
COUNTRY ROAD WASHED OUT AND UNPASSABLE
&&
JPIKELocal storm report, Aug 18, 9:03 PM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
903 PM CDT MON AUG 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLASH FLOOD 3 SW BURKBURNETT 34.05N 98.60W
08/18/2008 WICHITA TX AMATEUR RADIO
REILLY RANCH LOOP UNPASSABLE AND CLOSED JUST SOUTH OF
MORGAN RD AND HWY 368
&&
JPIKESpecial weather statement, Aug 18, 10:35 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1035 PM CDT MON AUG 18 2008 TXZ086-190345- WICHITA TX- 1035 PM CDT MON AUG 18 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA COUNTY. A STRONG THUNDERSTORM WAS LOCATED NEAR SHEPPARD AFB AT 1035 PM CDT...MOVING EAST AT 3 MPH. STRONG GUSTY WINDS... AS WELL AS SOME SMALL HAIL...ARE POSSIBLE WITH THIS STORM.
Special weather statement, Aug 18, 10:56 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1056 PM CDT MON AUG 18 2008 TXZ086-090-190430- WICHITA TX-CLAY TX- 1056 PM CDT MON AUG 18 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND WICHITA COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES EAST OF SHEPPARD AFB TO EXTREME SOUTHWESTERN WICHITA FALLS AT 1056 PM CDT...MOVING EAST AT 8 MPH. SMALL HAIL AND WINDS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
Local storm report, Aug 19, 12:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD BURKBURNETT 34.08N 98.56W
08/19/2008 WICHITA TX LAW ENFORCEMENT
SUBSTANTIAL FLOODING IN AND AROUND BURKBURNETT. PORTIONS
OF INTERSTATE 44 CLOSED NEAR DANIELS RD EXIT. SOME WATER
RESCUES TAKING PLACE. A PORTION OF HIGHWAY 240 IS ALSO
CLOSED. POLICE AND FIRE CREWS FROM SURROUNDING
COMMUNITIES ARE ASSISTING.
&&
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 8:16 PM CDT | Flash Flood Warning | OUN | Cotton, Tillman | 3 hr |
| Aug 18, 10:04 PM CDT | Flash Flood Warning | OUN | Cotton | 4 hr |
| Aug 18, 10:20 PM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 6 hr |
| Aug 19, 12:33 AM CDT | Flash Flood Warning | OUN | Jefferson | 4 hr |
| Aug 19, 2:52 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Aug 19, 3:35 AM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 17 more | 30 hr |
| Aug 19, 4:30 AM CDT | Flash Flood Warning | OUN | Jefferson | 3 hr |
| Aug 19, 4:48 AM CDT | River Flood Warning | OUN | Cotton | 50 hr |
| Aug 19, 5:05 AM CDT | Areal Flood Warning | OUN | Caddo, Canadian, Grady | 6 hr |
| Aug 19, 6:15 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Aug 19, 6:57 AM CDT | River Flood Warning | OUN | Jefferson | 7 hr |
| Aug 19, 7:48 AM CDT | River Flood Warning | OUN | Oklahoma | 24 hr |
| Aug 19, 9:15 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Aug 19, 9:16 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 4 hr |
| Aug 19, 9:24 AM CDT | Areal Flood Advisory | OUN | Caddo, Cleveland, Garvin, Grady, McClain | 4 hr |
| Aug 19, 9:53 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Love, Marshall and 2 more | 3 hr |
| Aug 19, 10:04 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 11 hr |
| Aug 19, 10:10 AM CDT | Areal Flood Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 6 hr |
| Aug 19, 10:49 AM CDT | Areal Flood Warning | OUN | Canadian | 6 hr |
| Aug 19, 1:20 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian | 3 hr |
| Aug 19, 2:26 AM CDT | Flash Flood Warning | OUN | Clay | 3 hr |
| Aug 19, 3:45 AM CDT | Flash Flood Warning | OUN | Archer, Clay | 3 hr |
| Aug 19, 5:52 AM CDT | Areal Flood Warning | OUN | Clay | 3 hr |
| Aug 19, 6:24 AM CDT | Areal Flood Warning | OUN | Wichita | 3 hr |
| Aug 19, 6:57 AM CDT | River Flood Warning | OUN | Clay, Wichita | 37 hr |
| Aug 19, 7:55 AM CDT | Areal Flood Advisory | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.